# SDR 97ZZZX2015

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265A
- Make and model: Rkwell NA26565
- Aircraft serial: 46547
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 230890002
- Condition: Bearing Failed
- Location: Lt Start/Gen
- Part time: 540 hours
- Component: Learsiegler
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON 4-28-97, THE AIRCRAFT EXPERIENCED A VERY NOTICEABLE VIBRATION AND NOISE AFTER DEPARTURE.  CREW WAS ABLE TO DETERMINE THAT IT CHANGED WITH THROTTLE MOVEMENT.  ACFT RETURNED TO BASE, THE LEFT STARTER/GENERATOR WAS PULLED AND CHECKED.  UPON INSPECTION IT WAS NOTED THERE WAS A LOT OF PLAY IN THE AFT BEARING.  THE STARTER/GENERATOR WAS REPLACED.
